# SDR ASAA2022062938909

- Difficulty date: June 29, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 42,824 hours, 12,377 cycles
- System (JASC): 2610 · Detection System
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FIRE HANDLE WILL NOT ILLUMINATE DURING FIRE TEST. GROUNDED - YES. PERFORMED BITE REF B737-800 FIM 26-10 TASK 801. FAULTED FOR LOOP B ON #2 ENG FOR "LOW RESISTANCE CLEAN CONNECTORS" FOLLOWED FIM 26-10 TASK 810. RE-RACKED FIRE DETECTION CONTROL MODULE AND CLEANED LOOP B DETECTORS AND METERED RESISTANCE. PERFORMED BITE REF FIM 26-10 TASK 801. OPS CHECKS GOOD.
